# SDR RAAA00E8035

- Difficulty date: July 29, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,076 hours, 36,969 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32164007
- Part serial: D6733
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 ENG RPM INDICATOR INOP IN FLIGHT.  RETURNED TO ANC.  REPLACED NR 4 ENG TACH GEN PER LKHEED O/H MANUAL SECTION 4 STEP 12, OPS CHECK GOOD.
